Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Loose motion after rice, rajma, curd. Is it ok to take Zanocin?

Hi doctor, MY 1 year old child just now had 4-5 spoon rice with rajma. post that i gave him curd and rice. after 15 mins he had three motions and loose stomach . I gave him zanocin(ranbaxy) suspension immediately as i got panic. pls suggest if it is ok for him. what shall I do now. regards
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

That was not a wise act to offer ZANOCIN without doctor's consult. It is not a time to panic. Just keep a watch on his stool and consistency for next one day. Check if he develops any other symptoms like fever.

If yes, please consult a doctor and report to the doctor about Zanocin. Make sure the food is hygienic. The food items you had given are ok.


Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor